# SDR MASA2011122664270

- Difficulty date: December 26, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 16,857 hours, 13,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Popped
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN PBE VSI POPPED.
